Convergence of the collocation and the quadrature-interpolation method for singular integro-differential equations on a Lyapunov contour
Differencialʹnye uravneniâ, Tome 27 (1991) no. 1, pp. 174-178
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1991_27_1_a25,
author = {V. N. Seichuk},
title = {Convergence of the collocation and the quadrature-interpolation method for singular integro-differential equations on a {Lyapunov} contour},
journal = {Differencialʹnye uravneni\^a},
pages = {174--178},
year = {1991},
volume = {27},
number = {1},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1991_27_1_a25/}
}
TY - JOUR AU - V. N. Seichuk TI - Convergence of the collocation and the quadrature-interpolation method for singular integro-differential equations on a Lyapunov contour JO - Differencialʹnye uravneniâ PY - 1991 SP - 174 EP - 178 VL - 27 IS - 1 UR - http://geodesic.mathdoc.fr/item/DE_1991_27_1_a25/ LA - ru ID - DE_1991_27_1_a25 ER -
%0 Journal Article %A V. N. Seichuk %T Convergence of the collocation and the quadrature-interpolation method for singular integro-differential equations on a Lyapunov contour %J Differencialʹnye uravneniâ %D 1991 %P 174-178 %V 27 %N 1 %U http://geodesic.mathdoc.fr/item/DE_1991_27_1_a25/ %G ru %F DE_1991_27_1_a25
V. N. Seichuk. Convergence of the collocation and the quadrature-interpolation method for singular integro-differential equations on a Lyapunov contour. Differencialʹnye uravneniâ, Tome 27 (1991) no. 1, pp. 174-178. http://geodesic.mathdoc.fr/item/DE_1991_27_1_a25/